MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUPERIOR CLAV PL/6 HOLE/RT/85; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUPERIOR CLAV PL/6 HOLE/RT/85; PLATE, FIXATION, BONE
Model Number 02.112.080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation for a shaft fracture utilizing an lcp anterior clavicle plate.Postoperatively, the patient had recurrent shoulder dislocations.There was a union of fracture for about six (6) weeks duration.Patient outcome is unknown.No further information is available.This report is for an lcp anterior clavicle plate.This is report 1 of 7 for (b)(4).

Brand Name
3.5 LCP SUPERIOR CLAV PL/6 HOLE/RT/85
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12507746
Report Number2939274-2021-05662
Device Sequence Number14376497
Product Code HRS
UDI-Device Identifier10886982033093
UDI-Public(01)10886982033093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.080
Device Catalogue Number02.112.080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR